It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by andrew on January 16, 2000 at 00:02:46:

My mom has recently been experiencing high blood pressure. It is usually accompanied by a soreness in the neck and a burning or hot sensation in or around her ears. Are these the results of HBP or are they somehow causing the HBP? She has been taking Micardis for about the last week, but it doesn't seem to lower the BP. Shouldn't it be working already, or does it take some time to feel the effect of the drug?

Follow Ups

All times are GMT -7. The time now is 07:06 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!